Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 2, NWS Little Rock, AR

February 20, 20144 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Feb 20, 2014, 2:34 PM CST for 4 counties in Arkansas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 20, 2014, 2:34 PM CST (20:34 UTC)
Expired
Feb 20, 2014, 3:15 PM CST
In force
41 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Arkansas County, AR, Desha County, AR, Jefferson County, AR, Lincoln County, AR

The radar

The Little Rock radar (KLZK), 138 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 20, 12:47 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 8.6 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2014-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2014-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 366 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
366 m²/s²
0-3 km storm-relative helicity
420 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

687 
WUUS54 KLZK 202034
SVRLZK
ARC001-041-069-079-202115-
/O.NEW.KLZK.SV.W.0002.140220T2034Z-140220T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
234 PM CST THU FEB 20 2014

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
  NORTHERN DESHA COUNTY IN SOUTHEAST ARKANSAS...
  EXTREME SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
  EASTERN LINCOLN COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 315 PM CST

* AT 232 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 2 MILES NORTHWEST OF MITCHELLVILLE...OR 4 MILES NORTHWEST
  OF DUMAS...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHITE RIVER NWR...    DUMAS...              YANCOPIN...
  TRUSTEN HOLDER WMA... STIMSON...            SNOW LAKE...
  MORGAN PT REC AREA... MITCHELLVILLE...      MILLS...
  MERRISACH LAKE...     LORAYS...             LACONIA...
  GOULD...              GILLETT...            DOUGLAS...
  BACK GATE...          WEBER...              VARNER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3402 9097 3397 9096 3396 9100 3399 9102
      3397 9108 3395 9107 3383 9158 3401 9168
      3434 9106 3422 9106 3419 9109 3414 9108
      3413 9110 3412 9096 3410 9091 3403 9088
TIME...MOT...LOC 2034Z 246DEG 40KT 3393 9151

$$

64
1 follow-up statement
815 
WWUS54 KLZK 202057
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
257 PM CST THU FEB 20 2014

ARC069-079-202107-
/O.CAN.KLZK.SV.W.0002.000000T0000Z-140220T2115Z/
JEFFERSON AR-LINCOLN AR-
257 PM CST THU FEB 20 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LINCOLN AND EXTREME
SOUTHEASTERN JEFFERSON COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3402 9097 3397 9096 3396 9100 3399 9102
      3397 9108 3395 9107 3389 9133 3414 9144
      3434 9106 3422 9106 3419 9109 3414 9108
      3413 9110 3412 9096 3410 9091 3403 9088
TIME...MOT...LOC 2057Z 246DEG 40KT 3402 9120

$$

ARC001-041-202115-
/O.CON.KLZK.SV.W.0002.000000T0000Z-140220T2115Z/
ARKANSAS AR-DESHA AR-
257 PM CST THU FEB 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DESHA AND SOUTHEASTERN ARKANSAS COUNTIES UNTIL 315 PM CST...

AT 255 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM  QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 2 MILES NORTHWEST
OF TRUSTEN HOLDER WMA...OR 6 MILES SOUTHWEST OF WHITE RIVER NWR...
MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  WHITE RIVER NWR...    YANCOPIN...           TRUSTEN HOLDER WMA...
  STIMSON...            SNOW LAKE...          MORGAN PT REC AREA...
  MERRISACH LAKE...     LORAYS...             LACONIA...
  GILLETT...            WEBER...              MOZART...
  ETHEL...              DE LUCE...            ARKANSAS POST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3402 9097 3397 9096 3396 9100 3399 9102
      3397 9108 3395 9107 3389 9133 3414 9144
      3434 9106 3422 9106 3419 9109 3414 9108
      3413 9110 3412 9096 3410 9091 3403 9088
TIME...MOT...LOC 2057Z 246DEG 40KT 3402 9120

$$

64

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 1:23 PM CST, 1 hour 11 minutes earlier.

Area forecast discussion, Feb 20, 1:23 PM CST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
123 PM CST THU FEB 20 2014

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT

GREATEST CONCERN IN THE SHORT TERM IS THIS AFTERNOON AND EVENING
AS A DRYLINE AND TRAILING STRONG COLD FRONT SWEEPS THROUGH AND
OFFERS A DECENT CHANCE OF SEVERE STORMS. WILL THEREFORE
CONCENTRATE ON THAT AND BRUSH OVER THE REST OF THE SHORT TERM.

A DRYLINE WAS LOCATED IN WESTERN ARKANSAS THIS AFTERNOON...HAVING
ALREADY PASSED THROUGH HARRISON AND CLARKSVILLE AS OF 1 PM.
LAGGING BEHIND THIS DRYLINE WAS A STRONG COLD FRONT...STILL
LOCATED IN NERN OKLAHOMA AT 1 PM. LOW-TOPPED CONVECTION HAS
ALREADY BEGUN TO FIRE ALONG THE DRYLINE BUT A CAPPING INVERSION IS
STILL IN PLACE AND THE BEST UPPER DYNAMICS ARE STILL APPROACHING.
AS THIS MOVES EAST...AND FURTHER ERODING OF THE CAPPING INVERSION
OCCURS...CONVECTION IS EXPECTED TO FILL IN ACROSS THE NORTH
CENTRAL AND NORTHEASTERN PARTS OF ARKANSAS. THIS WILL COINCIDE
WITH AREAS OF ENHANCED UPPER AND LOW LEVEL SHEAR...THOUGH
INSTABILITY WILL NOT BE AS HIGH AS PLACES FURTHER SOUTH IN
ARKANSAS. STILL...AN ENHANCED WIND THREAT WILL EXIST THERE SHOULD
UPDRAFTS BECOME WELL ESTABLISHED. FURTHER SOUTH IN SOUTH-CENTRAL
ARKANSAS...PRE-FRONTAL CONVECTION HAS DEVELOPED. UPDRAFTS HAVE
BECOME A LITTLE MORE ESTABLISHED HERE AS INDICATED BY MUCH HIGHER
STORM TOPS AND RADAR APPEARANCE. LOW LEVEL SHEAR VALUES NOT QUITE
AS IMPRESSIVE THAT FAR SOUTH...THOUGH STILL SUFFICIENT FOR
ORGANIZED STRONG CONVECTION. VAD WIND PROFILES SHOW +50KT OF WIND
FROM 5K-10K FT AGL SO ANY UPDRAFTS THAT COLLAPSE COULD EASILY
TRANSPORT SUCH WINDS TO THE GROUND FOR DAMAGING WIND THREAT. A
SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED THAT BOTH ADDRESSES
ONGOING CONVECTION IN THE SOUTH...ENCOMPASSING MUCH OF SOUTH-
CENTRAL AND SOUTHEASTERN ARKANSAS...AND EXPECTED DEVELOPMENT IN
THE NORTHEAST...ENCOMPASSING AREAS NORTH OF I-40 AND EAST OF A
LINE FROM LITTLE ROCK TO BATESVILLE. THE TORNADIC THREAT FOR OUR
FORECAST IS NOT EXTREMELY HIGH...THOUGH NOT ZERO EITHER. LOW LEVEL
AND DEEP LAYER SHEAR IS MOSTLY SPEED SHEAR...WITH RELATIVELY UNI-
DIRECTIONAL WIND PROFILES THROUGHOUT THE SOUNDING. THAT SAID...A
TORNADO CANNOT BE RULED OUT...WITH THE RELATIVE BEST CHANCE BEING
IN THE NORTHEAST WHERE SURFACE WINDS ARE SLIGHTLY MORE BACKED.

THE COLD FRONT AND ALL ASSOCIATED CONVECTION SHOULD SWEEP EAST OF
THE FORECAST AREA BY 10PM OR SO THIS EVENING...AND COMPLETELY OUT
OF THE STATE BY MIDNIGHT OR SHORTLY AFTER.

OTHERWISE...THE SHORT TERM PERIOD IS RATHER BENIGN. RAIN CHANCES
WILL BE NEGLIGIBLE...EXCEPT FOR THE OUTSIDE CHANCE OF SOME SHOWERS
OVER THE NORTHERN HALF OF THE STATE. LEFT THE FORECAST DRY IN THAT
RESPECT THOUGH AS MODELS DO NOT AGREE ON THAT AT ALL. TEMPERATURES
WILL BE AROUND OR SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD.

&&

.LONG TERM...MONDAY THROUGH THURSDAY

THE EXTENDED FORECAST STARTS WITH NEARLY UPPER ZONAL FLOW OVER THE
CENTRAL U.S...BUT THEN A BUILDING UPPER RIDGE OUT WEST...WHILE A
DEEPENING LOW PRESSURE TROUGH SETS UP OVER THE EASTERN HALF OF THE
COUNTRY BY MID WEEK. THIS WILL ALLOW SOME COLDER AIR TO AGAIN SPILL
INTO AR. DRY WEATHER WITH NEAR NORMAL TEMPERATURES START THE
EXTENDED PERIOD...BUT THEN THE UPPER TROUGH DEEPENS CENTRAL TO
EASTERN U.S...AND COOLER TEMPERATURES FILTER INTO THE REGION...WHILE
REMAINING OVERALL DRY. MONDAY NIGHT TO TUESDAY...A SLIGHT CHANCE OF
PRECIP IS IN THE FORECAST AS A COLD FRONT DROPS THROUGH AR. NOT MUCH
IS EXPECTED WITH LIMITED MOISTURE. THEN OVERALL DRY THROUGH THURSDAY
WITH MAINLY SURFACE HIGH PRESSURE OVER THE REGION. TEMPERATURES WILL
REMAIN AROUND TO A BIT BELOW NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     34  60  37  64 /  10   0  10  10
CAMDEN AR         35  65  37  69 /  20   0  10   0
HARRISON AR       32  59  36  62 /   0   0  10  10
HOT SPRINGS AR    35  63  37  67 /  10   0  10   0
LITTLE ROCK   AR  36  63  38  67 /  10   0  10   0
MONTICELLO AR     37  63  39  68 /  30   0  10   0
MOUNT IDA AR      34  63  37  67 /  10   0  10   0
MOUNTAIN HOME AR  32  60  36  63 /  10   0  10  10
NEWPORT AR        34  60  36  64 /  20   0  10  10
PINE BLUFF AR     37  63  38  67 /  20   0  10   0
RUSSELLVILLE AR   32  62  36  67 /  10   0  10  10
SEARCY AR         33  61  36  64 /  20   0  10   0
STUTTGART AR      35  61  37  66 /  20   0  10   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CST THIS EVENING FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

&&

SHORT TERM...64 / LONG TERM...59
Hazardous weather outlook, Feb 20, 1:00 PM CST, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
100 PM CST THU FEB 20 2014

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
100 PM CST THU FEB 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL MOVE THROUGH THE STATE TODAY AND EARLY TONIGHT AND
BRING SHOWERS AND THUNDERSTORMS. A SLIGHT RISK OF SEVERE STORMS WILL
BE POSSIBLE. THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE
THROUGH THE EVENING HOURS. THE MAIN SEVERE STORM THREATS WILL BE
STRONG DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO CAN NOT BE
RULED OUT. ALL OF THE STORMS ARE EXPECTED TO PUSH OUT OF ARKANSAS
LATER THIS EVENING.

ALSO AHEAD OF THE FRONT...STRONG GUSTY WINDS WILL BE SEEN. A WIND
ADVISORY IS IN EFFECT FOR THE ENTIRE AREA...WITH WIND SPEEDS OF 20
TO 25 MPH...WITH GUSTS OVER 35 MPH. WINDS WILL BECOME NORTHWEST
BEHIND THE FRONT...AND GRADUALLY SUBSIDE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON...ESPECIALLY ACROSS
THE EASTERN HALF OF THE STATE.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58/59

In the hours before

Special weather statement, Feb 20, 1:44 PM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
144 PM CST THU FEB 20 2014

ARZ063>069-202030-
BRADLEY AR-CALHOUN AR-CLEVELAND AR-DESHA AR-DREW AR-LINCOLN
AR-OUACHITA AR-
144 PM CST THU FEB 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN OUACHITA...
SOUTHERN LINCOLN...NORTHWESTERN DREW...EXTREME NORTHWESTERN DESHA...
SOUTHEASTERN CLEVELAND...SOUTHEASTERN CALHOUN AND BRADLEY COUNTIES
UNTIL 230 PM CST...

AT 143 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HERBINE TO 5
MILES NORTHEAST OF LANARK TO 7 MILES SOUTH OF HAMPTON MUNI ARPT TO 3
MILES SOUTH OF NORPHLET...AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  WARREN...             MONTICELLO...
  CANE CREEK STATE PARK...                    WILMAR...
  WEEKS...              PLANTERSVILLE...      MORO BAY...
  MORO BAY STATE PARK...                      MILLS...
  LANARK...             LAKE MONTICELLO...    INGALLS...
  HILO...               HERMITAGE...          HERBINE...
  HARRELL...            GREEN HILL...         GOULD...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3328 9236 3327 9243 3329 9247 3332 9248
      3331 9253 3335 9255 3336 9263 3356 9231
      3386 9209 3403 9153 3368 9165 3327 9217
      3326 9229 3327 9230 3325 9232
TIME...MOT...LOC 1944Z 256DEG 30KT 3381 9205 3359 9220
          3343 9247 3328 9264

64
Local storm report, Feb 20, 2:04 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
204 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             5 E SHERIDAN            34.31N 92.32W
02/20/2014  E0.50 INCH       GRANT              AR   TRAINED SPOTTER

&&

61
Local storm report, Feb 20, 2:07 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
207 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 PM     TSTM WND DMG     STEPHENS                33.41N 93.07W
02/20/2014                   OUACHITA           AR   EMERGENCY MNGR

            THE BRICK STOREFRONT OF AN OLD UNOCCUPIED STORE WAS BLOWN
            DOWN ON CHERT STREET. THE STREET WAS BLOCKED BY BRICKS

            THAT FELL OUT INTO THE STREET. NO INJURIES WERE REPORTED.

&&

28
Local storm report, Feb 20, 2:16 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
216 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             1 N WHITE HALL          34.29N 92.10W
02/20/2014  E0.50 INCH       JEFFERSON          AR   AMATEUR RADIO

&&

226
Special weather statement, Feb 20, 2:16 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
216 PM CST THU FEB 20 2014

ARZ045>047-055>057-064-202100-
ARKANSAS AR-GRANT AR-JEFFERSON AR-LINCOLN AR-LONOKE AR-MONROE
AR-PRAIRIE AR-
216 PM CST THU FEB 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PRAIRIE...WESTERN
MONROE...SOUTHEASTERN LONOKE...NORTHEASTERN LINCOLN...JEFFERSON...
SOUTHEASTERN GRANT AND NORTHWESTERN ARKANSAS COUNTIES UNTIL 300 PM
CST...

AT 213 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
ENGLAND TO NEAR WHITE HALL TO LAMONT...AND MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  STUTTGART...          PINE BLUFF...         CLARENDON...
  WOODVILLE...          WHITE HALL...         WARBRITTON...
  ULM...                STUTTGART MUNI ARPT...
  ROE...                RICHARDSON...         PINE BLUFF ARSENAL...
  MADDING...            LINWOOD...            LANGFORD...
  LAMONT...             LAKE PINE BLUFF...    HUMPHREY...
  HUMNOKE...

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 32 AND 46.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3475 9125 3442 9136 3409 9164 3407 9237
      3426 9214 3456 9200
TIME...MOT...LOC 2017Z 255DEG 40KT 3450 9191 3429 9201
          3411 9223

64

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 1:44 PM CSTSpecial Weather StatementLZKBradley, Lincoln46 min
Feb 20, 2:09 PM CSTSevere Thunderstorm WarningLZKDesha, Drew, Lincoln36 min
Feb 20, 2:16 PM CSTSpecial Weather StatementLZKJefferson44 min
Feb 20, 2:52 PM CSTSpecial Weather StatementLZKDesha, Drew43 min
Feb 20, 2:53 PM CSTSpecial Weather StatementLZKMonroe22 min
Feb 20, 2:58 PM CSTSpecial Weather StatementLZKJackson22 min
Feb 20, 3:27 PM CSTSpecial Weather StatementLZKDesha23 min
Feb 20, 3:29 PM CSTSevere Thunderstorm WarningLZKDesha, Drew31 min
Feb 20, 3:47 PM CSTSpecial Weather StatementLZKDesha13 min
Feb 20, 4:22 PM CSTSpecial Weather StatementLZKDesha, Drew43 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.